Research Repository

Comparisons of Two Integral Inequalities with Hermite-Hadamard-Jensen's Integral Inequality

Qi, Feng and Yang, Meng-Long (2005) Comparisons of Two Integral Inequalities with Hermite-Hadamard-Jensen's Integral Inequality. Research report collection, 8 (3).

[img] Text
correction-to-sandor.pdf

Download (168kB)

Abstract

Certain comparisons of Iyengar-Mahajani’s and Kesava Menon’s integral inequalities with Hermite-Hadamard-Jensen’s integral inequalities are considered and some mistakes in the paper [On certain inequalities by Iyengar and Kesava Menon, Octogon Math. Mag. 4 (1996), no. 1, 9–11.] are corrected. Some applications of these inequalities to elementary functions are carried out and several inequalities involving mean values are obtained.

Item Type: Article
Uncontrolled Keywords: comparison, Iyengar-Mahajani's integral inequality, Kesava Menon's integral inequality, Hermite-Hadamard-Jensen's integral inequality, convex function
Subjects: FOR Classification > 0101 Pure Mathematics
Collections > Research Group in Mathematical Inequalities and Applications (RGMIA)
Depositing User: Research Group in Mathematical Inequalities and Applications
Date Deposited: 17 Nov 2011 04:40
Last Modified: 23 May 2013 16:50
URI: http://vuir.vu.edu.au/id/eprint/17433
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar